# SDR 2007UALA04478

- Difficulty date: October 27, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 45,883 hours, 7,108 cycles
- Engine: Pwa PW4090
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC POINTING 15 DEGREES RIGHT, F/O' S POINTS STRAIGHT AHEAD.  LEFT CALCULATED BEARING HEADING 15 DEGREES DIFFERENCE FROM RIGHT.  EXTENSIVE TROUBLE SHOOTING PERFORMED ON AIMS. UNABLE TO DUPLICATE FAULT.  FMC TESTS NORMALLY AFTER RESET.  A/C OK FOR SERVICE.
